Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Strong Rationalizability for Two-Player Noncooperative Games

Niels Anthonisen
Economic Theory
Vol. 13, No. 1 (Jan., 1999), pp. 143-169
Published by: Springer
Stable URL: http://www.jstor.org/stable/25055154
Page Count: 27
  • Download ($43.95)
  • Cite this Item
Strong Rationalizability for Two-Player Noncooperative Games
Preview not available

Abstract

The paper introduces a version of rationalizability that ignores strategies that are supported by negligible sets of beliefs, where a negligible set is one whose Lebesgue measure is zero. The theory is developed solely for the special case of point rationalizability; conditions are then derived under which point rationalizability entails no loss of generality. When these conditions obtain, the predictions yielded by this approach are often (although not always) a significant reduction over what is predicted by rationalizability.

Page Thumbnails

  • Thumbnail: Page 
[143]
    [143]
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148
  • Thumbnail: Page 
149
    149
  • Thumbnail: Page 
150
    150
  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154
  • Thumbnail: Page 
155
    155
  • Thumbnail: Page 
156
    156
  • Thumbnail: Page 
157
    157
  • Thumbnail: Page 
158
    158
  • Thumbnail: Page 
159
    159
  • Thumbnail: Page 
160
    160
  • Thumbnail: Page 
161
    161
  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168
  • Thumbnail: Page 
169
    169